# SDR FDEA201310172528

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE FLAPS LOWER SURFACE HAS IMPACT DAMAGE.   REPAIRED IAW SRM 57-52-12, PARA 4.D, FIG 204.   REPAIR CLASSIFIED AS MAJOR.
